Alert archive / Kentucky / Flash Flood Warnings in 2013
Flash Flood Warning 22, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Aug 10, 2013, 1:22 PM EDT for McCreary County, Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2013, 1:22 PM EDT (17:22 UTC)
- Expired
- Aug 10, 2013, 4:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
County McCreary County, KY
The radar
The Knoxville radar (KMRX), 97 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 1:32 PM EDT | FLASH FLOOD | Strunk, KY | WATER IN STRUCTURE ON CORDELL FLATS ROAD. ED MEADOWS ROAD IS IMPASSABLE. ROADS ARE UNDER WATER AT THE INTERSECTION OF LUM STRUNK ROAD AND KY HWY 1470. APPROXIMATELY 15 HOUSE IN THE CORDELL FLATS COMMUNITY HAVE BEEN AFFECTED. THE MARSH CREEK CHURCH IS FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.4 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1199 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 633 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
736
WGUS53 KJKL 101722
FFWJKL
KYC147-102030-
/O.NEW.KJKL.FF.W.0022.130810T1722Z-130810T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
122 PM EDT SAT AUG 10 2013
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN MCCREARY COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 430 PM EDT
* AT 120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. WEATHER RADAR SHOWS THAT MORE THAN 3 INCHES OF RAIN
HAS FALLEN SINCE NOON NEAR THE COMMUNITY OF STRUNK.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HOLLYHILL AND STRUNK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3659 8437 3659 8451 3666 8446 3670 8432
3664 8428 3661 8424 3660 8423 3659 8423
$$
HAL1 follow-up statement
063
WGUS73 KJKL 101905
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
305 PM EDT SAT AUG 10 2013
KYC147-102030-
/O.CON.KJKL.FF.W.0022.000000T0000Z-130810T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCREARY KY-
305 PM EDT SAT AUG 10 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MCCREARY
COUNTY UNTIL 430 PM EDT...
AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
FLASH FLOODING WAS OCCURRING IN STRUNK. OFFICIALS ARE REPORTING THAT
THE WATER HAS STARTED TO GO DOWN...HOWEVER THAT THERE IS STILL SOME
FLOODING OCCURRING.
SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
HOLLYHILL...PINE KNOT AND STRUNK.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
LAUREL CREEK...PERKINS CREEK...ROARING PAUNCH CREEK...OTTER CREEK...
DARDY BRANCH...BUCKS BRANCH...JELLICO CREEK...SMITH FORK...BIG
BRANCH...MARSH CREEK...CAT CREEK...PLEASANT RUN...RYANS CREEK...ROCK
CREEK...GUM FORK AND MIKE BRANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3659 8437 3659 8451 3666 8446 3670 8432
3664 8428 3661 8424 3660 8423 3659 8423
$$
JACOBSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 8:25 AM EDT, 4 hours 57 minutes earlier.
Area forecast discussion, Aug 10, 8:25 AM EDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 825 AM EDT SAT AUG 10 2013 .UPDATE... ISSUED AT 820 AM EDT SAT AUG 10 2013 UPDATED THE FORECAST TO DROP THE WATCH FOR FLEMING COUNTY NOW THAT THE FIRST BOUT OF HEAVY RAIN HAS LEFT THE AREA. WILL CONTINUE THE HEAVY RAIN MENTION IN THE GRIDS...ZONES...AND HWO THOUGH. THE NEXT ROUND MAY ARRIVE DURING THE AFTERNOON HOURS AND AFFECT MAINLY THE CUMBERLAND VALLEY HAVE REDRAWN THE POP AND WX GRIDS TOWARD THIS IDEA. DID ISSUE A HANDFUL OF URBAN AND SMALL STREAM ADVISORIES AS SOME OF THE CELLS EARLY THIS MORNING ROLLED RIGHT OVER PLACES THAT SAW THE HEAVIEST RAIN LAST NIGHT. UPDATES HAVE BEEN SENT TO THE NDFD AND WEB SERVERS ALONG WITH NEW ZONES AND AN HWO. && .SHORT TERM...(TODAY THROUGH SUNDAY) ISSUED AT 440 AM EDT SAT AUG 10 2013 07Z SFC ANALYSIS SHOWS A WAVY FRONTAL BOUNDARY LYING ACROSS KENTUCKY AND THIS REMAINS ACTIVE WITH SHOWERS AND THUNDERSTORMS. THE MOST CONCENTRATED OF THESE HAVE BEEN THE ONES RUNNING RIGHT ALONG OUR NORTHERN BORDER WITH ILN. FOR THIS CLUSTER A FFA HAS BEEN ISSUED. TO THE SOUTH...ADDITIONAL STORMS ARE DEVELOPING AND THESE MAY YET BUILD INTO ANOTHER MCS OVER THE NEXT COUPLE OF HOURS. FOR NOW HAVE LIMITED THE FLOOD WATCH TO THE NORTHERN TIP OF THE CWA...BUT THIS MAY BE EXTENDED SOUTH THROUGH THE REST OF EAST KENTUCKY IF THE SOUTHERN STORMS SHOW BETTER SIGNS OF ORGANIZING. OTHERWISE...ANOTHER MUGGY NIGHT OF TEMPS AND DEWPOINTS NEAR 70 DEGREES...LIGHT WINDS...AND PATCHY FOG IS UNDER WAY. THE MODELS ARE IN GOOD AGREEMENT ALOFT THROUGH THE SHORT TERM AS THEY ALL DEPICT FAST ZONAL FLOW THROUGH THE SOUTHERN OHIO VALLEY BENEATH A PERSISTENT DEEP TROUGH OVER EAST CENTRAL CANADA AND ABOVE A FLAT RIDGE HOLDING OVER THE DEEP SOUTH. A DECENT MID LEVEL SHORTWAVE WILL PASS JUST NORTH OF KENTUCKY TODAY IN THE CONFLUENT FLOW. THIS WILL BE ENOUGH TO KEEP OUR UNSETTLED WEATHER GOING FOR ANOTHER DAY AT LEAST. THE RUN TO RUN CONSISTENCY AND EVOLUTION OF CONVECTION IN THE HRRR HAS BEEN OF LITTLE USE THIS NIGHT SO ONLY HAVE GIVEN IT CREDENCE WHEN ITS IDEAS ALSO LINED UP WITH THE NAM12 AND RADAR TRENDS FOR THE NEAR TERM AFTER THAT THE HIGHER RESOLUTION NAM12 WAS FAVORED INTO SUNDAY. SENSIBLE WEATHER WILL FEATURE HEAVY DOWN POUR PRODUCING SHOWERS AND THUNDERSTORMS CROSSING THE AREA TODAY WITH A GOOD POTENTIAL FOR TRAINING. THE LOCATION MOST UNDER THE GUN IS FLEMING COUNTY THIS MORNING WITH THE CURRENT SETUP SO A FLOOD WATCH IS OUT UNTIL 15Z THERE ALONG WITH A JUST ISSUED WARNING FOR THE NORTHERN HALF OF THE COUNTY. THE REST OF THE AREA WILL BE UNDER A MORE LOCALIZED THREAT FOR FLASH FLOODING TODAY SO HAVE LEFT THEM OUT OF A WATCH AT THIS TIME. WILL CONTINUE TO HIGHLIGHT THE CONCERN IN THE HWO...GRIDS... AND ZONES. EXPECT THE DIURNAL CYCLE TO BE MORE DOMINANT TONIGHT AND SUNDAY AS THE UPPER SUPPORT WANES...BUT THE SFC BOUNDARY REMAINS. SIMILAR TO THE PAST FEW NIGHTS...PATCHY FOG WILL BE AROUND THROUGH THE NIGHT...ESPECIALLY IN THE VALLEYS AND ANY PLACE THAT MANAGES TO SEE CLEARING. HIGHS TODAY AND SUNDAY WILL BE DEPENDENT ON THE CLOUD COVER AND CONVECTION...BUT IN GENERAL SHOULD END UP IN THE LOWER 80S BOTH DAYS...THOUGH WITH GOOD SUNSHINE MID 80S WILL BE POSSIBLE. USED THE CONSSHORT AS A STARTING POINT FOR WINDS AND DEWPOINTS THROUGH 24 HOURS...CONSALL THEREAFTER. AS FOR TEMPS FAVORED THE CONSALL FOR MAX AND MIN VALUES WITH A DIURNAL CURVE FROM OBS. AS FOR POPS...HAVE ENDED UP MOST SIMILAR TO THE MET NUMBERS THROUGH THE PERIOD. .LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY) ISSUED AT 440 AM EDT SAT AUG 10 2013 THE MODELS REMAIN IN GOOD AGREEMENT THROUGH THE LONG TERM WITH THE LARGE EASTERN CANADIAN TROUGH GRADUALLY BROADENING AND INFLUENCING THE EASTERN CONUS. THIS WILL ALLOW FOR A MORE DECISIVE COLD FRONT TO PASS THROUGH EASTERN KENTUCKY BY TUESDAY...AND ALLOW FOR DECREASING RELATIVE HUMIDITY AS WELL AS RAIN CHANCES BY THE MIDDLE OF THE UPCOMING WORK WEEK. FOLLOWED THE CONSENSUS BLENDED DATA PRETTY CLOSE. THE HIGHEST POPS WILL PEAK MONDAY NIGHT INTO TUESDAY WITH THE PASSING COLD FRONT. GENERALLY DRY WEATHER WILL BE ON TAP FOR WEDNESDAY AND THURSDAY BESIDES A FEW SHOWERS OR STORMS ACROSS THE SOUTHEAST TERRAIN. BY FRIDAY...ISOLATED TO SCATTERED CONVECTION WILL CREEP BACK IN ACROSS THE AREA AS MOISTURE INCREASES ONCE AGAIN. FOR TEMPERATURES...READINGS WILL START OUT NEAR NORMAL...AND THEN DROP BACK TO BELOW NORMAL BY TUESDAY AND ONWARD. LOWS WILL DROP BACK DOWN INTO THE 50S FOR THURSDAY MORNING...WITH HIGHS MAINLY IN THE 70S. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING) ISSUED AT 825 AM EDT SAT AUG 10 2013 ASIDE FROM SOME LINGERING FOG AT A COUPLE OF THE TAF SITES THIS MORNING...CONDITIONS SHOULD BE VFR FOR A GOOD PORTION OF THE MORNING. DO EXPECT ADDITIONAL SHOWERS AND THUNDERSTORMS TO TAKE SHAPE LATE IN THE MORNING...THOUGH AND ROLL OVER EAST KENTUCKY...PARTICULARLY THE CUMBERLAND VALLEY...DURING THE AFTERNOON. ANY OF THESE STORMS...INTO THE EVENING...WILL DROP VISIBILITIES AND CEILINGS TO MVFR OR BRIEFLY LOWER. THE CONVECTION OF THE DAY IS EXPECTED TO SETTLE DOWN LATER THIS EVENING WITH SOME PATCHY FOG POSSIBLE AT THE TAF SITES. OUTSIDE OF ANY NEARBY STORM...WINDS WILL BE LIGHT AND VARIABLE. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...GREIF SHORT TERM...GREIF LONG TERM...GEOGERIAN AVIATION...GREIF
Hazardous weather outlook, Aug 10, 8:00 AM EDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 800 AM EDT SAT AUG 10 2013 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-111500- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 800 AM EDT SAT AUG 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE EXPECTED TODAY. FROM THESE...THERE WILL BE A POTENTIAL FOR LOCALIZED FLASH FLOODING. THUNDERSTORMS WILL BE POSSIBLE FOR MOST OF THE AREA TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE POSSIBLE AT TIMES ACROSS EAST KENTUCKY THROUGH TUESDAY NIGHT. THUNDERSTORMS WILL ALSO BE POSSIBLE NEAR THE TENNESSEE AND VIRGINA BORDERS FROM WEDNESDAY THROUGH THURSDAY NIGHT. THUNDERSTORMS WILL ALSO BE POSSIBLE FOR THE ENTIRE AREA ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT FLASH FLOODING...HIGH WATER...OR HEAVY RAINFALL OF GREATER THAN AN INCH IN AN HOUR TO THE NATIONAL WEATHER SERVICE OFFICE IN JACKSON. GREIF
In the hours before
Local storm report, Aug 10, 9:09 AM EDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
909 AM EDT SAT AUG 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN VEST 37.40N 83.01W
08/10/2013 M3.03 INCH KNOTT KY MESONET
3.03 INCHES OF RAIN DURING THE LAST TWENTY FOUR HOURS.
&&
TBREWERLocal storm report, Aug 10, 9:11 AM EDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
911 AM EDT SAT AUG 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM HEAVY RAIN PHELPS 37.51N 82.16W
08/10/2013 M2.91 INCH PIKE KY MESONET
IFLOWS GAUGE AT PETERS CREEK MEASURED 2.91 INCHES OF
RAINFALL OVER THE LAST 24 HOURS.
&&
TBREWERLocal storm report, Aug 10, 9:18 AM EDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
918 AM EDT SAT AUG 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM HEAVY RAIN WHEELWRIGHT 37.34N 82.72W
08/10/2013 M2.14 INCH FLOYD KY MESONET
IFLOWS GAUGE LOCATED AT RIGHT BEAVER MEASURED 2.14 INCHES
OF RAIN OVER THE LAST 24 HOURS.
&&
TBREWERLocal storm report, Aug 10, 9:21 AM EDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
921 AM EDT SAT AUG 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM HEAVY RAIN 2 E AVAWAM 37.22N 83.24W
08/10/2013 M2.43 INCH PERRY KY 911 CALL CENTER
IFLOWS GAUGE LOCATED AT ROCK HOUSE MEASURED 2.43 INCHES
OF RAINFALL OVER THE LAST 24 HOURS.
&&
TBREWERLocal storm report, Aug 10, 9:25 AM EDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
925 AM EDT SAT AUG 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM HEAVY RAIN STANDING ROCK 37.71N 83.70W
08/10/2013 M2.28 INCH LEE KY MESONET
IFLOWS GAUGE LOCATED AT LEECO MEASURED 2.28 INCHES OF
RAIN DURING THE LAST 24 HOUR PERIOD.
&&
TBREWERLocal storm report, Aug 10, 9:26 AM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
926 AM EDT SAT AUG 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM HEAVY RAIN WHEELWRIGHT 37.34N 82.72W
08/10/2013 M2.14 INCH FLOYD KY MESONET
IFLOWS GAUGE LOCATED AT RIGHT BEAVER MEASURED 2.14 INCHES
OF RAIN OVER THE LAST 24 HOURS.
&&
TBREWERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:41 PM EDT | Flash Flood Warning | JKL | Breathitt, Floyd, Knott, Magoffin | 6 hr |
| Aug 9, 9:05 PM EDT | Areal Flood Advisory | JKL | Breathitt, Leslie, Owsley, Perry | 6 hr |
| Aug 9, 9:28 PM EDT | Flash Flood Warning | JKL | Breathitt, Leslie, Owsley, Perry | 6 hr |
| Aug 10, 1:45 AM EDT | Areal Flood Advisory | JKL | Fleming | 3 hr |
| Aug 10, 4:10 AM EDT | Flash Flood Watch | JKL | Fleming | 4 hr |
| Aug 10, 4:19 AM EDT | Flash Flood Warning | JKL | Fleming | 6 hr |
| Aug 10, 7:17 AM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Knott, Magoffin | 3 hr |
| Aug 10, 7:20 AM EDT | Areal Flood Advisory | JKL | Letcher, Pike | 3 hr |
| Aug 10, 7:39 AM EDT | Areal Flood Advisory | JKL | Fleming | 3 hr |
| Aug 10, 12:54 PM EDT | Areal Flood Advisory | JKL | McCreary | 2 hr |
| Aug 10, 6:17 PM EDT | Areal Flood Advisory | JKL | Estill, Jackson, Lee | 3 hr |
| Aug 10, 6:32 PM EDT | Areal Flood Advisory | JKL | Jackson, Lee, Owsley, Rockcastle | 3 hr |
| Aug 10, 6:36 PM EDT | Areal Flood Advisory | JKL | Johnson, Magoffin, Menifee, Morgan, Wolfe | 3 hr |
| Aug 10, 6:53 PM EDT | Flash Flood Warning | JKL | Estill, Jackson, Lee | 4 hr |
| Aug 10, 7:11 PM EDT | Areal Flood Advisory | JKL | Jackson, Lee, Owsley | 3 hr |
| Aug 10, 7:20 PM EDT | Flash Flood Warning | JKL | Jackson, Rockcastle | 4 hr |
| Aug 10, 7:30 PM EDT | Areal Flood Advisory | JKL | Floyd, Johnson, Magoffin, Martin | 3 hr |
| Aug 10, 7:37 PM EDT | Flash Flood Warning | JKL | Jackson, Lee, Owsley | 4 hr |
| Aug 10, 7:58 PM EDT | Flash Flood Warning | JKL | Magoffin | 4 hr |
Nearby
Flash Flood Warnings in Kentucky, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.